Since I increased my dose im having trouble urinating im just dribbling and this is getting me down im more depressed now then before, so I have stopped taking it and now I need to know when this side effect will wear of.
The level and duration of consequences from stopping abruptly will vary greatly depending on the dose, the length of time taking the medication, other meds you may be taking that may have been interacting with this one, general health, etc. Best to inform the prescribing Dr about this decision as well.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Amitriptyline for interstial cystitis - could you please tell me what dosage you have found helpful?
Updated 20 Apr 2011 • 2 answers
How long should it take for an amitriptyline dose increase to kick in & when should side effects go?
Updated 27 Nov 2011 • 1 answer
Updated 31 Mar 2015 • 3 answers
Updated 20 Dec 2015 • 1 answer
Updated 27 Dec 2015 • 2 answers